×

Found 218 Documents (Results 1–100)

100
MathJax

Finite simple groups in which all maximal subgroups are \(\pi\)-closed. I. (English. Russian original) Zbl 1352.20009

Proc. Steklov Inst. Math. 293, Suppl. 1, S22-S31 (2016); translation from Tr. Inst. Mat. Mekh. (Ekaterinburg) 21, No. 1, 25-34 (2015).
PDF BibTeX XML Cite
Full Text: DOI

On finite groups with small prime spectrum. (English) Zbl 1346.20020

Campbell, C.M. (ed.) et al., Groups St Andrews 2013. Selected papers of the conference, St. Andrews, UK, August 3–11, 2013. Cambridge: Cambridge University Press (ISBN 978-1-107-51454-6/pbk; 978-1-316-22734-3/ebook). London Mathematical Society Lecture Note Series 422, 348-359 (2015).
PDF BibTeX XML Cite
Full Text: DOI

Finite groups all of whose 2-maximal subgroups are \(\pi\)-decomposable. (English. Russian original) Zbl 1329.20017

Proc. Steklov Inst. Math. 289, Suppl. 1, S26-S41 (2015); translation from Tr. Inst. Mat. Mekh. (Ekaterinburg) 20, No. 2, 29-43 (2014).
PDF BibTeX XML Cite
Full Text: DOI

Almost recognizability by spectrum of simple exceptional groups of Lie type. (English. Russian original) Zbl 1328.20024

Algebra Logic 53, No. 6, 433-449 (2015); translation from Algebra Logika 53, No. 6, 669-692 (2014).
PDF BibTeX XML Cite
Full Text: DOI arXiv

Ideals of MV-semirings and MV-algebras. (English) Zbl 1328.06010

Litvinov, G. L. (ed.) et al., Tropical and idempotent mathematics and applications. Proceedings of the international workshop on tropical and idempotent mathematics, Independent University of Moscow, Russia, August 26–31, 2012. Providence, RI: American Mathematical Society (AMS) (ISBN 978-0-8218-9496-5/pbk; 978-1-4704-1684-3/ebook). Contemporary Mathematics 616, 59-75 (2014).
PDF BibTeX XML Cite
Full Text: DOI

On nonabelian composition factors of a finite prime spectrum minimal group. (English. Russian original) Zbl 1319.20017

Proc. Steklov Inst. Math. 287, Suppl. 1, S116-S127 (2014); translation from Tr. Inst. Mat. Mekh. (Ekaterinburg) 19, No. 4, 155-166 (2013).
PDF BibTeX XML Cite
Full Text: DOI

OD-characterization of all finite nonabelian simple groups with orders having prime divisors at most 13. (English. Russian original) Zbl 1320.20015

Sib. Math. J. 55, No. 4, 658-666 (2014); translation from Sib. Mat. Zh. 55, No. 4, 806-817 (2014).
MSC:  20D05 20D60 05C25
PDF BibTeX XML Cite
Full Text: DOI

Generation of a finite group with Hall maximal subgroups by a pair of conjugate elements. (English. Russian original) Zbl 1304.20029

Proc. Steklov Inst. Math. 285, Suppl. 1, S139-S145 (2014); translation from Tr. Inst. Mat. Mekh. (Ekaterinburg) 19, No. 3, 199-206 (2013).
MSC:  20D20 20F05 20E28
PDF BibTeX XML Cite
Full Text: DOI

Finite groups having the same prime graph as the group \(A_{10}\). (English. Russian original) Zbl 1307.20021

Proc. Steklov Inst. Math. 285, Suppl. 1, S99-S107 (2014); translation from Tr. Inst. Mat. Mekh. (Ekaterinburg) 19, No. 1, 136-143 (2013).
PDF BibTeX XML Cite
Full Text: DOI

On control of the prime spectrum of a finite simple group. (English. Russian original) Zbl 1320.20017

Proc. Steklov Inst. Math. 285, Suppl. 1, S25-S41 (2014); translation from Tr. Inst. Mat. Mekh. (Ekaterinburg) 19, No. 3, 29-44 (2013).
MSC:  20D06 20D20 20D60
PDF BibTeX XML Cite
Full Text: DOI

On finite groups with disconnected prime graph. (English. Russian original) Zbl 1307.20023

Proc. Steklov Inst. Math. 283, Suppl. 1, S139-S145 (2013); translation from Tr. Inst. Mat. Mekh. (Ekaterinburg) 18, No. 3, 99-105 (2012).
MSC:  20D60 20D06 05C25
PDF BibTeX XML Cite
Full Text: DOI

Finite groups having the same prime graph as the group \(\operatorname{Aut}(J_2)\). (English. Russian original) Zbl 1306.20027

Proc. Steklov Inst. Math. 283, Suppl. 1, S78-S85 (2013); translation from Tr. Inst. Mat. Mekh. (Ekaterinburg) 18, No. 3, 131-138 (2012).
MSC:  20D60 20D05 05C25
PDF BibTeX XML Cite
Full Text: DOI

Groups with the same prime graph as the orthogonal group \(B_n(3)\). (English. Russian original) Zbl 1281.20016

Sib. Math. J. 54, No. 3, 487-500 (2013); translation from Sib. Mat. Zh. 54, No. 3, 620-636 (2013).
MSC:  20D06 20D60 05C25
PDF BibTeX XML Cite
Full Text: DOI

On finite tetraprimary groups. (English. Russian original) Zbl 1303.20025

Proc. Steklov Inst. Math. 279, Suppl. 1, S43-S61 (2012); translation from Tr. Inst. Mat. Mekh. (Ekaterinburg) 17, No. 4, 53-65 (2011).
PDF BibTeX XML Cite
Full Text: DOI

Zariski topology of prime spectrum of a module. (English) Zbl 1278.16020

Hemakul, Wanida (ed.) et al., Proceedings of the international conference on algebra 2010: advances in algebraic structures, Yogjakarta, Indonesia, October 7–10, 2010. Dedicated to Shum Kar-Ping on the occasion of his 70th birthday. Hackensack, NJ: World Scientific (ISBN 978-981-4366-30-4/hbk; 978-981-4366-31-1/ebook). 461-477 (2012).
PDF BibTeX XML Cite
Full Text: DOI

Recognizability of finite groups by order and degree pattern. (English) Zbl 1264.20028

Hemakul, Wanida (ed.) et al., Proceedings of the international conference on algebra 2010: advances in algebraic structures, Yogjakarta, Indonesia, October 7–10, 2010. Dedicated to Shum Kar-Ping on the occasion of his 70th birthday. Hackensack, NJ: World Scientific (ISBN 978-981-4366-30-4/hbk; 978-981-4366-31-1/ebook). 422-433 (2012).
MSC:  20D60 20D06 05C25
PDF BibTeX XML Cite
Full Text: DOI

Almost recognizability by spectrum of finite simple linear groups of prime dimension. (English. Russian original) Zbl 1270.20011

Sib. Math. J. 53, No. 4, 645-655 (2012); translation from Sib. Mat. Zh. 53, No. 4, 805-818 (2012).
MSC:  20D06 20D60 20G40
PDF BibTeX XML Cite
Full Text: DOI

Semiclassical limits of quantized coordinate rings. (English) Zbl 1202.16027

Dinh Van Huynh (ed.) et al., Advances in ring theory. Papers of the conference on algebra and applications, Athens, OH, USA, June 18–21, 2008. Basel: Birkhäuser (ISBN 978-3-0346-0285-3/hbk). Trends in Mathematics, 165-204 (2010).
PDF BibTeX XML Cite
Full Text: arXiv

On recognizability by spectrum of finite simple groups of types \(B_n\), \(C_n\), and \(^2D_n\) for \(n=2^k\). (English. Russian original) Zbl 1238.20021

Proc. Steklov Inst. Math. 267, Suppl. 1 (2009, Suppl. 3), S218-S233 (2009); translation from Tr. Inst. Mat. Mekh. (Ekaterinburg) 15, No. 2, 58-73 (2009).
MSC:  20D06 20D60 05C25
PDF BibTeX XML Cite
Full Text: DOI

On recognizability of some finite simple orthogonal groups by spectrum. (English. Russian original) Zbl 1228.20016

Proc. Steklov Inst. Math. 266, Suppl. 1 (2009, Suppl. 2), S10-S23 (2009); translation from Tr. Inst. Mat. Mekh. (Ekaterinburg) 15, No. 1, 30-43 (2009).
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

Software